MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW MULTI-LUMEN/PSI KIT; INTRODUCER CATHETER
Catalog Number AK-11142-D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the proximal lumen on the introducer broke off when the rn was removing the dressing for a dressing change".Patient's current condition is "unknown".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a separated extension line was confirmed through complaint investigation of the returned sample.The customer returned one mac sheath for evaluation.Signs-of-use were observed on the sheath and inside the extension lines.Visual inspection revealed the proximal extension line separated near the juncture hub.The edges of separation appeared angled and smooth.The appearance of the damage is consistent with unintentional contact with a sharp object (e.G.Scalpel) during use.The proximal extension line separated 3mm via calibrated ruler from the juncture hub.The sheath total length measured 99mm via calibrated ruler which was within the specifications of 98-102mm per product drawing.Functional inspection of the proximal extension line could not be performed due to the damage.Functional inspection of the distal line was performed per the instructions-for-use (ifu) provided with the kit which warns the user, "flush and connect distal side port to appropriate line as necessary.Confirm and monitor proximal port by aspirating until free flow of venous blood is observed." the distal extension line flushed as expected.A manual tug test confirmed the distal extension line was secured to its luer hub.The instructions-for-use (ifu) provided with the kit warns the user, "do not secure, staple and/or suture directly to outside diameter of device body or extension lines to reduce risk of cutting or damaging the device or impeding device flow.Secure only at indicated stabilization locations." a device history record review was performed based on a potential lot number from sales history with no relevant findings.The sheath met all relevant dimensional and functional requirements.Based on these circumstances, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW MULTI-LUMEN/PSI KIT
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18558158
Report Number9680794-2024-00046
Device Sequence Number7597222
Product Code FOZ
UDI-Device Identifier20801902121916
UDI-Public20801902121916
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K002507
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-11142-D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/27/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown